MathSciNet Relay Station
MathSciNet bibliographic data
MR1975407 (2004g:37012) 37A99 (37D35)
Yuri, Michiko Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003), no. 7, 2949–2971 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement